# SDR O9IA20160205001

- Difficulty date: February 3, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N910GF
- Make and model: Cessna 510
- Aircraft serial: 5100425
- Aircraft time: 1,761 hours, 2,401 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 65430087
- Condition: Out Of Tolerance
- Location: Nlg
- Part time: 1,761 hours, 2,401 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

NORMAL FLIGHT, GEAR RETRACTED NORMALLY UPON DEPARTURE.  UPON ARRIVAL ESTABLISHED IN THE DOWNWIND SLOWED BELOW 185 & PUT FLAPS TO TO & APP ABEAM THE NRS, LOWERED THE GEAR & ONLY GOT DOWN & LOCKED INDICATIONS FOR THE MAINS, NO NOSE WHEEL.  BROKE OUT OF THE PATTERN & CYCLED THE GEAR WITH THE SAME INDICATIONS & ALSO WIGGLED THE HANDLE TO SEE IF I COULD MAKE A CONNECTION.  CHECKED THE ANNUNCIATORS & ALL THE LIGHTS WERE WORKING.  BRIEFED THE CREW ON WHAT WAS GOING ON, THEN WENT TO THE EMER & ABNORMAL CHECKLIST.  PERFORMED THE CHECKLIST & EMER EXTEND THE GEAR.  WHEN THE EMER PROCEDURE FAILED TO GIVE ME THREE DOWN & LOCKED INDICATIONS THE DECISION WAS MADE TO RETURN.  BRIEFED THE CREW ON EMER EVACUATION.  REQUESTED A FLYBY THE TOWER TO GET A VISUAL INDICATION IF THE GEAR WAS DOWN.  PERFORMED A LOW PASS DOWN RNWY 25 DUE TO THE WINDS BEING 270/21G29.  REPORT FROM THE TOWER WAS THAT THE GEAR APPEARED TO BE DOWN, THEN ENTERED A LONG DOWNWIND FOR RNWY 21 WHICH HAS 10502 FT OF RNWY.  UPON TOUCHDOWN THE NOSE WHEEL LG INDICATOR TURNED GREEN.
